MathSciNet Relay Station
MathSciNet bibliographic data
MR353294 (50 #5778) 55A25
Perko, Kenneth A., Jr. On the classification of knots. Proc. Amer. Math. Soc. 45 (1974), 262–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement